Login | Register

Items where Author is "Laib, Naâmane"

Group by: Item Type | No Grouping
Number of items: 2.

Chaubey, Yogendra P., Laib, Naâmane and Li, Jun (2011) Generalized Kernel Regression Estimator for Dependent Size-Biased Data. Journal of Statistical Planning and Inference, 142 (3). pp. 708-727. ISSN 0378-3758

Chaubey, Yogendra P., Laib, Naâmane and Sen, Arusharka (2008) A Smooth Estimator of Regression Function for Non-Negative Dependent Random Variables. Technical Report. Concordia University. Department of Mathematics & Statistics, Montreal, Quebec.

This list was generated on Wed May 29 03:17:52 2024 EDT.
Back to top Back to top